I just had lab work done again and my LH and FSH came back abnormal. LH was 10.2 and FSH was 5.9. After doing a few online searches I found that LH and FSH should be a 1:1 ratio. To try to balance my hormones my OB/GYN has prescribed Metformin 500 mg twice a day and she requested that I cut my carb intake, which I have since pretty much eliminated (no carbs with the exception of one "cheat" day a week). While doing those online searches I also came across a few sites and blogs that other women with PCOS / LH FSH imbalance take Vitex / Tribulus with some success. I guess my question is does anyone have any experience with taking either or both of these supplements with Metformin? TIA
Kristina (32) DH (34) TTC Baby #2 for 3 years DD (7) and 4 angel babiesView Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.